# SDR SCNA20220217002

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 23,580 hours, 66,203 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 67327:  REPAIR OF GROUND DAMAGE TO THE FUSELAGE AT BS 410-440 AND STRINGER 19R-21R. BOEING WAS CONTACTED FOR REPAIR OF THE DAMAGE. RESOLUTION: COMPLIED WITH ACCOMPLISHMENT OF REPAIR PER ATS ER 22-01166 REV IR.
